# SDR SWAA2021100515051

- Difficulty date: September 6, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TTG8Q0068VX9 CABIN FLOOR SUPPORT BEAM TOP CAP HAS LIGHT CORROSION AROUND NUT PLATE HOLES AT BS 986.5 32' RIGHT OF CENTER LINE- COMPLIANCE FINDING WRONG ATA AND MEASUREMENTS CORRECTION ; REF TTG8Q0068VX9 CAIN FLOOR SPPORT EAM TOP CAP HAS LIGHT CORROSION AROND NT PLATE HOLES AT BS 986.5 32' RIGHT OF CENTER LINE- COMPLIANCE FINDING WRONG ATA AND MEASREMENTS CORRECTION / [01] UPDATED ATA 53-98 AND MEASUREMENTS CORRECTION COMPLIANCE.; [02] VERIFIED UPDATED INFORMATION.; [03] VERIFIED UPDATED INFORMATION; [04] VERIFIED STEP 3
